# SDR HEEA2011112813268

- Difficulty date: November 28, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 13,303 hours
- Engine: Allsn 250C47B
- Engine time: 7,602 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP091067
- Condition: Spalled
- Location: Turbine Wheel
- Part time: 1,262 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER BEARING NR 5 EXHIBITED SPALLING OUTER RACE.  REPLACED WITH SERVICEABLE BEARING.
